# SDR 2006FA0000420

- Difficulty date: April 14, 2006
- Submitted: May 4, 2006
- Operation: General aviation
- Aircraft: N968T
- Make and model: Beech 200BEECH
- Aircraft serial: BB570
- Engine: Pwa PT6*
- System (JASC): 2460 · DC Power Distribution System
- Part: Buss Bar
- Part number: 50369101163
- Condition: Corroded
- Location: Rt Wing
- Component: Fuse Panel, Beech
- Component part number: 1013610203
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION FOUND EXCESSIVE CORROSION ON RT WS 54.80 WEB HOT BATTERY BUS PANEL BUS BAR AND FUSE HOLDERS, REQUIRING COMPONENT REPLACEMENT.  AIRCRAFT PREVIOUSLY MODIFIED WITH SEALED LEAD-ACID BATTERY.  HAVE NOTED SIMILAR CORROSION ISSUES ON OTHER OLDER AC MODIFIED WITH LEAD-ACID BATTERY INSTALLATIONS.  RECOMMEND THAT AREAS ADJACENT TO THE BATTERY BOX SHOULD BE INSPECTED CAREFULLY FOR CORROSION EACH SCHEDULED PHASE INSPECTION, ESPECIALLY THE ELECTRICAL SYSTEM COMPONENTS, FOR AIRCRAFT RETROFITTED WITH LEAD-ACID BATTERIES.  (K)
